# SDR 658100606

- Difficulty date: October 6, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N516QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 658
- Aircraft time: 4,339 hours, 1,494 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Probe
- Part number: 0861FW1
- Part serial: 91
- Condition: Malfunctioned
- Location: Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW RECEIVED STICK SHAKER FAIL AND NR 2 AOA PROBE FAIL MESSAGES.
